# SDR SWAA2022020439049

- Difficulty date: December 8, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 18,134 hours, 7,835 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING O/B T/E AFT FLAP I/B END LOWER T/E WEDGE SKIN DELAMINATED 1' FROM T/E AND 1' FROM I/B END. DELAMP MEASURES 9' X 8' / COMPLIED WITH REPAIR-57EA-04560 REFERENCE INSP-57EA-04562 AND REPAIR-57EA-04563 FOR REPEAT AND PERMANENT REPAIR
